Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Bronchitis during change of season - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Lung and Chest disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1694 Questions
User :   hello doc ,I am working in . i had bronchitis.. this was occasional like during winters or during change of season .
Now as years passed by it has become onalmost a daily basis. i used to take astalin inhaler , after i got used to it now i am taking FORACOT200 .some how i am feeling that iam getting used to the drug .. i need some real help .. pls guide me wating for answer
thank u ....                                                                 
Doctor :   Hi
User :   hi doc did u get my question
Doctor :   I shall read it now
Doctor :   Ok
Doctor :   This condition is called as chronic bronchitis
Doctor :   can be allergic as well in origin
User :   ok
Doctor :   for that it is good to take medications
User :   ther is no history of this in my family
Doctor :   for preventive prupose
Doctor :   family history is not a major criteria
Doctor :   allergy as well
Doctor :   Do you smoke?
User :   no
Doctor :   Fine
Doctor :   Seasonal is mainly allergic in origin
Doctor :   and you are on the right medications
User :   but doc i think i am getting habituated to the medicine
Doctor :   It is a medical condition
Doctor :   and not abuse or addiction
Doctor :   A doctor can judge it
Doctor :   if a person with malnourishment has to take vitamin supplements then he has to
Doctor :   there is nothing like dependance
Doctor :   but it is essential
Doctor :   same is in your case
User :   will taking astalin or foracot affet me in a long term
Doctor :   Inhalers produce least side effects
User :   another thing i have notice is that ... when iam empty somach or half filled ,,, due to GAS also ,, i start having an astam attack
Doctor :   Yes, any stress factor can aggravate an attack
Doctor :   physical or mental
User :   ok
Doctor :   Is there any thing else I can help you with?
User :   wat precations should i take
Doctor :   Take timely medications
Doctor :   avoid exposure to cold air
Doctor :   keep stress levels in check
Doctor :   avoid strenous exercise
Doctor :   avoid foods that you are not comfortable with
Doctor :   Keep the asthalin inhaler handy during acute attacks
User :   DOC one reality fact pls ,,,,,, can this be cured ..
User :   or should i live with it
Doctor :   Consult an allergy specialist for cure purpose
Doctor :   most of the times it is managed but not cured
User :   i got that
Doctor :   but with time, things get better
Doctor :   gradually only
Doctor :   I have seen many asthma patients improve
Doctor :   and completely off medications in a span of 10 years
Doctor :   Exercise is the key for that
Doctor :   but should not be strenous
Doctor :   should be regular rather
User :   how about alternate medicine ... and yoga will this help
Doctor :   Yoga is helpful
Doctor :   Alternate medicine, I am not aware of
User :   any consultant i need to meet ..
User :   do i relly require it
Doctor :   Allergy specialist for the cure part
User :   any in (reco)
Doctor :   I shall give you the necessary link
User :   thanks doc
Doctor :   WWW.WWWW.WW
User :   doc ur good name pls .. sry i am asking it in the end of the conversation
Doctor :   Thats ok, I am Dr. here
User :   thanks Dr ...
Doctor :   Is there any thing else I can help you with?
User :   FORACOT is steroid ??
Doctor :   Yes, it is
User :   so it have have side afftcs na
Doctor :   as I have mentioned you, inhalers have least side effects
User :   tanks doc ,, i was really feeling down ,, infact frustated at myself
User :   searching for a cure
Doctor :   Not at all, it is quite manageable
Doctor :   and should not worry
Doctor :   but take good care of
User :   thank u bye i will getin touch with the allergist ,,,
Doctor :   Thanks for consulting me. Bye for now. Please refer your friends to our service.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor